# SDR FDEA201304240839

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER ACCESS PANEL 641JB CUT-OUT FWD EDGE LOWER CAP SURFACE FOUND CORRODED.  REPAIRED IAW EA 1-5710-166116.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
